Alert archive / Oklahoma / Special Weather Statements in 2014
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Aug 7, 2014, 6:11 AM CDT for Adair County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2014, 6:11 AM CDT (11:11 UTC)
- Expired
- Aug 7, 2014, 7:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
County Adair County, OK
The radar
The Western Arkansas radar (KSRX), 64 km from the middle of the area, began a volume at 11:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1446 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
794
WWUS84 KTSA 071111
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 AM CDT THU AUG 7 2014
ARZ010-OKZ069-071200-
ADAIR OK-WASHINGTON AR-
611 AM CDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
NORTHERN ADAIR
AT 612 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BARON...MOVING
SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...BARON...CHRISTIE...WESTVILLE...ODELL AND MORROW.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3576 9426 3576 9449 3593 9478 3608 9464
TIME...MOT...LOC 1112Z 312DEG 24KT 3590 9458
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 7, 6:03 AM CDT, 8 minutes earlier.
Area forecast discussion, Aug 7, 6:03 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 603 AM CDT THU AUG 7 2014 .DISCUSSION... UPDATED FORECAST FOR PRECIP CHANCES. OUTFLOW COMBINED WITH INSTABILITY CONTINUES KEEP CONVECTION PROPOGATING. ALSO...STORMS EXTEND BACK TO ICT AND ON NORTHWEST. THESE TO THE NORTHWEST OF TULSA ARE TRAINING AND COULD RESULT IN SOME PRETTY HEAVY RAIN. && .PRELIMINARY POINT TEMPS/POPS... TUL 94 75 95 74 / 60 20 20 30 FSM 93 73 97 75 / 80 20 20 30 MLC 95 75 96 75 / 40 20 10 30 BVO 92 69 93 68 / 60 20 20 30 FYV 88 71 92 69 / 80 30 20 40 BYV 87 71 92 69 / 80 40 20 40 MKO 93 73 96 72 / 80 20 20 30 MIO 90 71 91 70 / 40 20 20 30 F10 94 73 96 72 / 50 20 20 30 HHW 94 73 95 74 / 30 10 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...02 LONG TERM....02
Hazardous weather outlook, Aug 7, 4:50 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT THU AUG 7 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 AM CDT THU AUG 7 2014
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA GENERALLY SOUTHEAST OF INTERSTATE 44
AND NORTHWEST AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
DISCUSSION...
ONGOING THUNDERSTORMS POSE A SMALL RISK OF PRODUCING AN
ISOLATED DAMAGING WIND GUST THIS EARLY MORNING. THOSE
THUNDERSTORMS WILL DECREASE IN INTENSITY AS THEY SLIDE
SOUTHEAST THIS MORNING. ADDITIONAL THUNDERSTORMS MAY FORM
ON RESIDUAL BOUNDARIES LEFT OVER FROM THIS MORNINGS CONVECTION.
THERE WILL BE A LIMITED RISK THAT A FEW STORMS COULD RESULT
IN DAMAGING WIND GUSTS. THE AREA AT GREATEST RISK WOULD BE FAR
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
TEMPERATURES ARE EXPECTED TO REACH THE MID 90S OVER MUCH OF
EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS THIS AFTERNOON.
THOSE TEMPERATURES IN COMBINATION WITH DEWPOINTS IN THE LOW
TO MID 70S WILL RESULT IN HEAT INDEX VALUES OF 100 TO 105
FOR MUCH OF THE AREA.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY AND WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
WEST TO NORTHWEST UPPER LEVEL STEERING FLOW WILL BRING A
SERIES OF WAVES THROUGH THE PLAINS FRIDAY THROUGH MONDAY.
AMPLE LOW LEVEL MOISTURE WILL BE AVAILABLE FOR THUNDERSTORM
FORMATION WITH THOSE WAVES. GENERALLY THESE MID SUMMER SCENARIOS
RESULT IN ISOLATED DOWNBURST WIND EVENTS DURING THE AFTERNOON OR
EARLY EVENING HOURS. HIGH DEW POINTS WILL CONTRIBUTE TO DANGEROUS
HEAT POTENTIAL.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Aug 7, 3:11 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT THU AUG 7 2014
ARZ001-OKZ057-058-061>063-070900-
BENTON AR-CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-
311 AM CDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG...NORTHERN DELAWARE...NORTHEASTERN MAYES...
SOUTHERN OTTAWA AND NORTHEASTERN ROGERS
AT 309 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTHWEST CRAIG COUNTY TO EAST CENTRAL OTTAWA
COUNTY...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS
INCLUDE...JAY...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...AFTON...
VINITA...KETCHUM...BIG CABIN...WHITE
OAK...SPAVINAW...STRANG...PENSACOLA...LANGLEY...DISNEY...SULPHUR
SPRINGS...MAYSVILLE...SPAVINAW STATE PARK...BERNICE STATE
PARK...CHEROKEE STATE PARK...DISNEY LITTLE BLUE STATE PARK...LAKE
EUCHA STATE PARK AND HONEY CREEK STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3650 9462 3650 9424 3628 9503 3658 9542
3682 9463
TIME...MOT...LOC 0809Z 309DEG 22KT 3687 9445 3657 9537Special weather statement, Aug 7, 3:14 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 AM CDT THU AUG 7 2014
OKZ054>056-060-061-070900-
NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
314 AM CDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN NOWATA...EASTERN OSAGE...NORTHERN ROGERS...NORTHERN
TULSA AND WASHINGTON
AT 314 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES EAST OF BARTLESVILLE TO 5 MILES SOUTHEAST OF
WYNONA...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...NOWATA...WATOVA...NEW ALLUWE...
OOLOGAH...TALALA...AVANT...WYNONA...WOLCO...BARNSDALL...TALLANT...
SPERRY...SKIATOOK...COLLINSVILLE...BARTLESVILLE...VERA...RAMONA AND
OCHELATA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3658 9543 3626 9601 3650 9643 3685 9580
TIME...MOT...LOC 0814Z 307DEG 22KT 3674 9580 3650 9624Special weather statement, Aug 7, 4:45 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
445 AM CDT THU AUG 7 2014
OKZ057-062-063-068-071030-
CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-
445 AM CDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...SOUTHWESTERN DELAWARE AND MAYES
AT 443 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF CHEROKEE STATE PARK TO 3 MILES NORTH
OF SALINA TO 5 MILES NORTHWEST OF MURPHY...MOVING SOUTHEAST AT 30
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
JAY...OAKS...LEACH...TWIN OAKS...CHLOETA...PEGGS...KETCHUM...
MURPHY...LOCUST GROVE...ROSE...SALINA...SPAVINAW...STRANG...
PENSACOLA...LANGLEY...DISNEY...SNOWDALE STATE PARK...SPAVINAW STATE
PARK...CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. A 50
MPH GUST WAS REPORTED 5 MILES SOUTH OF ADAIR JUST NORTH OF
PRYOR...ABOUT 435 AM.
LAT...LON 3644 9476 3614 9483 3600 9503 3622 9540
3638 9521 3658 9516
TIME...MOT...LOC 0943Z 306DEG 27KT 3647 9507 3632 9511
3620 9526Special weather statement, Aug 7, 5:24 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 AM CDT THU AUG 7 2014
ARZ001-010-OKZ063-068-069-071100-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-WASHINGTON AR-
524 AM CDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN BENTON AND NORTHWESTERN WASHINGTON
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE AND ADAIR
AT 522 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF TAHLEQUAH TO 3 MILES SOUTH OF LAKE
EUCHA STATE PARK...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS
INCLUDE...STILWELL...WESTVILLE...WATTS...COLCORD...TAHLEQUAH...
ELDON..SILOAM SPRINGS...GENTRY...CINCINNATI...WEDINGTON...LAKE EUCHA
STATE PARK...ADAIR STATE PARK AND NATURAL FALLS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3601 9513 3640 9476 3620 9422 3571 9469
TIME...MOT...LOC 1022Z 302DEG 28KT 3604 9500 3632 9474Local storm report, Aug 7, 5:34 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
534 AM CDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 AM TSTM WND GST 5 S ADAIR 36.36N 95.27W
08/07/2014 M58 MPH MAYES OK MESONET
&&
SAASpecial weather statement, Aug 7, 6:11 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 AM CDT THU AUG 7 2014
ARZ010-OKZ069-071200-
ADAIR OK-WASHINGTON AR-
611 AM CDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
NORTHERN ADAIR
AT 612 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BARON...MOVING
SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...BARON...CHRISTIE...WESTVILLE...ODELL AND MORROW.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3576 9426 3576 9449 3593 9478 3608 9464
TIME...MOT...LOC 1112Z 312DEG 24KT 3590 9458The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 2:35 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa | 40 min |
| Aug 7, 3:11 AM CDT | Special Weather Statement | TSA | Delaware | 49 min |
| Aug 7, 3:14 AM CDT | Special Weather Statement | TSA | Washington | 46 min |
| Aug 7, 4:45 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 45 min |
| Aug 7, 4:52 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 23 min |
| Aug 7, 5:24 AM CDT | Special Weather Statement | TSA | Adair | 36 min |
Nearby
Special Weather Statements in Oklahoma, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.